# SDR HEEA065625

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cover
- Part number: 206050247131
- Condition: Damaged
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VELCRO DETACHING ON FLOAT COVER ASSY.
